# SDR IPXA2018091033761

- Difficulty date: August 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 144U80052
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1, CORROSION ON UPPER CHORD OF MAIN DECK FLOOR STRUCTURE AT STA 1321, RBL 98. REPAIR IAW SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 REV 83.00.
